# SDR HNAA2017121100385

- Difficulty date: December 3, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 51,773 hours, 59,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  326     33-51  1550503  03DEC17  CLT  CLOSE
      FLOOR LEVEL EMERGENCY EXIT LIGHTING HAS EXPOSED LAMP
       IN ROW 2, AND MULTIPLE BULBS INOP.
                                          69013    00 MM
FACT  03DEC17  11:20  CLT
            RELAMPED INOP BULB AND REPLACED BULB COVER AT ROW 2
            AS REQUIRED. OPS CHECK GOOD. OK FOR SERVICE.
